Complete classification of biconservative hypersurfaces with diagonalizable shape operator in the Minkowski 4-space


Fu Y., Turgay N. C.

INTERNATIONAL JOURNAL OF MATHEMATICS, vol.27, no.5, 2016 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 27 Issue: 5
  • Publication Date: 2016
  • Doi Number: 10.1142/s0129167x16500415
  • Title of Journal : INTERNATIONAL JOURNAL OF MATHEMATICS

Abstract

In this paper, we study biconservative hypersurfaces in the four-dimensional Minkowski space E-1(4). We give the complete explicit classification of biconservative hypersurfaces with diagonalizable shape operator in E-1(4).